MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PATIENT TRACKER, GREEN; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO PATIENT TRACKER, GREEN; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007-005-000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing at the user facility the tracker post connector snapped off.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
PATIENT TRACKER, GREEN
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7601007
Report Number0001811755-2018-01066
Device Sequence Number1788341
Product Code HAW
UDI-Device Identifier04546540392084
UDI-Public04546540392084
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K012380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6007-005-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1